# SDR USAA2013032900012

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 40,044 hours, 16,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53472102204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON R2 DOOR THRESHOLD PLATE BETWEEN FR66 TO FR68, -Y1292.  REPLACED R2 DOOR THRESHOLD PLATE BETWEEN FR66 TO FR68, -Y1292 IAW A319 SRM 51-74-00 & 53-41-14.
